# SDR 20001109SH030

- Difficulty date: November 9, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bolt
- Part number: BACB3DTR
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING SEALER ON THE MAIN DECK CARGO DOOR LATCH FITTINGS, 5 EACH BROKEN BACB3DTR ''K'' BOLTS WERE FOUND.  (3 BOLTS COMMON TO NR 8.  2 BOLTS COMMON TO NR 9 LATCH FITTING).  NOTE:  IPC CALL OUT FOR THESE BOLTS IS BAC3B3D MT ''K''.  ALL 10 LATCH FITTINGS WERE REMOVED.  INSPECTION REVEALED CORROSION UNDER THE NR''S, 7, 8, 9, AND 10 FITTINGS COMMON TO THE SILL PLATE, BUT NO ADDITIONAL BROKEN BOLTS.  ALL BOLTS COMMON TO LATCH FITTINGS HAVE BEEN REPLACED WITH BACB3DU5 ''K'' BOLTS.  (X)
